# SDR DALA2019050502874

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 60,460 hours, 22,137 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1060272) DURING INSPECTION FOUND DENT ON FRAME LOCATED AT STA 727C AND BETWEEN S-22R AND S-23R AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON FRAME LOCATED AT STA 727C AND BTW S-22R AND S-23R AT AFT CARGO COMPARTMENT AS PER PRI 577654-14 REVISION 0,1. AND ER/A 577654-14.
